中国科学院理论物理研究所机构知识库
Advanced  
ITP OpenIR  > 理论物理所1978-2010年知识产出  > 期刊论文
题名: Discrete Symmetries and Generalized Fields of Dyons
作者: Bisht, P. S. ;  Li, Tianjun ;  Pushpa ;  Negi, O. P. S.
刊名: INTERNATIONAL JOURNAL OF THEORETICAL PHYSICS
出版日期: 2010
卷号: 49, 期号:6, 页码:1370-1383
关键词: TIME-REVERSAL ;  CHARGE CONJUGATION
学科分类: Physics
通讯作者: Negi, OPS , Kumaun Univ, Dept Phys, SSJ Campus, Almora 263601, Uttarakhand, India
部门归属: [Bisht, PS; Pushpa; Negi, OPS] Kumaun Univ, Dept Phys, Almora 263601, Uttarakhand, India; [Bisht, PS; Li, TJ] Chinese Acad Sci, Inst Theoret Phys, Beijing 100080, Peoples R China
英文摘要: We have studied the different symmetric properties of the generalized Maxwell's-Dirac equation along with their quantum properties. Applying the parity (P), time reversal (T), charge conjugation (C) and their combined effect like parity time reversal (PT), charge conjugation and parity (CP) and CPT transformations to various equations of generalized fields of dyons, it is shown that the corresponding dynamical quantities and equations of dyons are invariant under these discrete symmetries.
资助者: Chinese Academy of Sciences; Third World Academy of Sciences
收录类别: SCI
原文出处: 查看原文
WOS记录号: WOS:000277242400020
Citation statistics: 
内容类型: 期刊论文
URI标识: http://ir.itp.ac.cn/handle/311006/5098
Appears in Collections:理论物理所1978-2010年知识产出_期刊论文

Files in This Item: Download All
File Name/ File Size Content Type Version Access License
Discrete Symmetries and Generalized Fields of Dyons.pdf(360KB)----开放获取View Download

Recommended Citation:
Bisht, P. S.,Li, Tianjun,Pushpa,et al. Discrete Symmetries and Generalized Fields of Dyons[J]. INTERNATIONAL JOURNAL OF THEORETICAL PHYSICS,2010,49(6):1370-1383.
Service
 Recommend this item
 Sava as my favorate item
 Show this item's statistics
 Export Endnote File
Google Scholar
 Similar articles in Google Scholar
 [Bisht, P. S.]'s Articles
 [Li, Tianjun]'s Articles
 [Pushpa]'s Articles
CSDL cross search
 Similar articles in CSDL Cross Search
 [Bisht, P. S.]‘s Articles
 [Li, Tianjun]‘s Articles
 [Pushpa]‘s Articles
Related Copyright Policies
Null
Social Bookmarking
  Add to CiteULike  Add to Connotea  Add to Del.icio.us  Add to Digg  Add to Reddit 
文件名: Discrete Symmetries and Generalized Fields of Dyons.pdf
格式: Adobe PDF
此文件暂不支持浏览
所有评论 (0)
暂无评论
 
评注功能仅针对注册用户开放,请您登录
您对该条目有什么异议,请填写以下表单,管理员会尽快联系您。
内 容:
Email:  *
单位:
验证码:   刷新
您在IR的使用过程中有什么好的想法或者建议可以反馈给我们。
标 题:
 *
内 容:
Email:  *
验证码:   刷新

Items in IR are protected by copyright, with all rights reserved, unless otherwise indicated.

 

 

Valid XHTML 1.0!
Copyright © 2007-2017  中国科学院理论物理研究所 - Feedback
Powered by CSpace